# SDR AALA201612249004

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 12,756 hours, 5,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L3 DOOR 3L CIDS PANEL INDICATES CHECK DOOR PRESSURE. AIRCRAFT WAS GROUNDED.  SERVICED THE L3 DOOR IAW AMM 52-22-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
